# SDR USAA2009122893435

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 30,358 hours, 11,342 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38832203
- Part serial: 0536
- Condition: Inoperative
- Location: Apu
- Part time: 58,069 hours, 25,780 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 450 - MCO-PHX - EMERGENCY LANDING - APU AUTO SHUTDOWN IN FLIGHT.  DIVERTED TO ATL APU OPERATED NORMALLY FOR DURATION OF FLIGHT.  REMOVED AND REPLACED APU IGV ACTUATOR.  OPERATIONAL CHECK WAS GOOD.
